# SDR DALA13007560941

- Difficulty date: February 10, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN STA Y=1003 AND Y= 1222 AT AFT CARGO COMPARTMENT. CARGO TRACK WAS REPLACED IAW SRM 51-30-2 AND 51-30-1 AND 51-10-3, PARA 14 AND 21 (UT) WAS ACCOMPLISHED ORIGINAL THICKNESS IS .060 THEREFORE AREAS OUT LIMITS IAW SRM 53-01, FIG 1.
